×

zbMATH — the first resource for mathematics

Une notion générale de convergence faible pour des fonctions croissantes d’ensemble. (French) Zbl 0405.28008

MSC:
28A33 Spaces of measures, convergence of measures
28A20 Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
28A10 Real- or complex-valued set functions
28C15 Set functions and measures on topological spaces (regularity of measures, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] G. Aumann , Reelle Funktionen , Springer , Berlin ( 1954 ). MR 61652 | Zbl 0056.05202 · Zbl 0056.05202
[2] P. Billtngsley , Convergence of probability measures , Wiley , New York ( 1968 ). MR 233396 | Zbl 0172.21201 · Zbl 0172.21201
[3] N. Bourbaki , Topologie générale , Chap. 9, 2. éd., Hermann , Paris ( 1958 ). MR 173226 · Zbl 0085.37103
[4] N. Bourbaki , Espaces vectoriels topologiques , Chap. 1 et 2, 2. éd., Hermann , Paris ( 1966 ). MR 203425 · Zbl 0145.37702
[5] N. Bourbaki , Intégration , Chap. 1-4, Hermann , Paris ( 1952 ). · Zbl 0049.31703
[6] F. Cafiero , Teoremi di prolungamento per le misure in particolari reticoli di insiemi , Ric. di Mat. , 5 ( 1956 ), pp. 273 - 312 . MR 84553 | Zbl 0072.27901 · Zbl 0072.27901
[7] F. Cafiero , Misura e integrazione , Cremonese , Roma ( 1959 ). MR 215954 | Zbl 0171.01503 · Zbl 0171.01503
[8] J. Dieudonné , Eléments d’analyse , vol. 2 , Gauthier-Villars , Paris ( 1968 ). Zbl 0189.05501 · Zbl 0189.05501
[9] A. Horn - A. Tarski , Measures in Boolean algebras , Trans. Amer. Math. Soc. , 64 ( 1948 ), pp. 467 - 97 . MR 28922 | Zbl 0035.03001 · Zbl 0035.03001 · doi:10.2307/1990396
[10] G. Letta , Il problema di Vitali-Lusin negli spazi perfettamente normali , Ric. di Mat. , 8 ( 1959 ), pp. 128 - 137 . MR 108564 | Zbl 0145.28102 · Zbl 0145.28102
[11] G. Letta , Teoremi di prolungamento per misure in reticoli algebrici , Ric. di Mat. , 8 ( 1959 ), pp. 300 - 319 . MR 125927 | Zbl 0102.04005 · Zbl 0102.04005
[12] G. Letta , Teoria elementare dell’integrazione , Boringhieri , Torino ( 1976 ). Zbl 0316.28002 · Zbl 0316.28002
[13] J. Neveu , Bases mathématiques du calcul des probabilités , Masson , Paris ( 1964 ). MR 198504 | Zbl 0137.11203 · Zbl 0137.11203
[14] K.R. Parthasarathy , Probability measures on metric spaces , Acad. Press , New York ( 1967 ). MR 226684 | Zbl 0153.19101 · Zbl 0153.19101
[15] B.J. Pettis , On the extension of measures , Ann. of Math. , 54 ( 1951 ), pp. 187 - 197 . MR 41912 | Zbl 0043.27903 · Zbl 0043.27903 · doi:10.2307/1969320
[16] J. Pfanzagl - W. Pierlo , Compact systems of sets , Springer Lect . Notes, 16, Berlin ( 1966 ). MR 216529 | Zbl 0161.36604 · Zbl 0161.36604 · doi:10.1007/BFb0078990
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.